Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 1 2345 ... 1011121314
2022 year
Authors: Positselski L., Šťovíček J.

Derived, coderived, and contraderived categories of locally presentable abelian categories. Journ. of Pure and Appl. Algebra 226 #4 (2022), 106883, 39 pp.
Go to publication

2021 year
Authors: Panyushev D., Yakimova O.

Periodic automorphisms, compatible Poisson brackets, and Gaudin subalgebras, Transform. Groups, 26, no. 2 (2021), 641--670
Go to publication

2021 year
Authors: Positselski L., Trlifaj J.

Closure properties of \varinjlim \mathcal C. Electronic preprint arXiv:2110.13105 [math.RA], 52 pp.
Go to publication

2021 year
Authors: Positselski L.

Exact DG-categories. Electronic preprint arXiv:2110.08237 [math.CT], 63 pp.
Go to publication

2021 year
Authors: Panyushev D., Yakimova O.

Compatible Poisson brackets associated with 2-splittings and Poisson commutative subalgebras of S(g), J. London Math. Soc., 103, no. 4 (2021), 1577--1595.
Go to publication

2021 year
Authors: Shapirovsky I.

Ilya B. Shapirovsky. Satisfiability problems on sums of Kripke frames. https://arxiv.org/abs/2012.15347

2021 year
Authors: Positselski L.

Quasi-coherent torsion sheaves, the semiderived category, and the semitensor product: Semi-infinite algebraic geometry of quasi-coherent sheaves on ind-schemes. Electronic preprint arXiv:2104.05517 [math.AG], 180 pp.
Go to publication

2021 year
Authors: Panyushev D.

Nilpotent orbits and mixed gradings of semisimple Lie algebras, Indagationes Mathematicae, 32, no. 5 (2021), 1095-1114
Go to publication

2021 year
Authors: Positselski L.

Exact categories of topological vector spaces with linear topology. Electronic preprint arXiv:2012.15431 [math.CT], 70 pp.
Go to publication

2021 year
Authors: Positselski L.

Flat commutative ring epimorphisms of almost Krull dimension zero. Electronic preprint arXiv:2009.03389 [math.AC], 17 pp. Accepted by Journal of Algebra and its Appl.
Go to publication

2021 year
Authors: Positselski L.

An explicit self-dual construction of complete cotorsion pairs in the relative context. Electronic preprint arXiv:2006.01778 [math.RA], 54 pp. Accepted by Rendiconti Seminario Matematico Univ. Padova.
Go to publication

2021 year
Authors: Positselski L., Schnürer O.

Unbounded derived categories of small and big modules: Is the natural functor fully faithful? Journ. of Pure and Appl. Algebra 225 #11 (2021), 106722, 23 pp.
Go to publication

2021 year
Authors: Positselski L.

Remarks on derived complete modules and complexes. Electronic preprint arXiv:2002.12331 [math.AC], 40 pp. Accepted by Mathematische Nachrichten.
Go to publication

2021 year
Authors: Bazzoni S., Positselski L., Šťovíček J.

Projective covers of flat contramodules. Internat. Math. Research Notices, DOI:10.1093/imrn/rnab202, published online as Advance Article in September 2021.
Go to publication

2021 year
Authors: Positselski L., Šťovíček J.

Topologically semisimple and topologically perfect topological rings. Electronic preprint arXiv:1909.12203 [math.CT], 69 pp.
Go to publication

2021 year
Authors: Bazzoni S., Positselski L.

Covers and direct limits: a contramodule-based approach. Math. Zeitschrift 299 (2021), #1-2, p.1-52.
Go to publication

2021 year
Authors: Positselski L.

Pseudo-dualizing complexes of bicomodules and pairs of t-structures. Applied Categorical Structures, DOI:10.1007/s10485-021-09660-y, published Online First in October 2021.
Go to publication

2021 year
Authors: Positselski L.

Contramodules over pro-perfect topological rings. Electronic preprint arXiv:1807.10671 [math.CT], 53 pp. Accepted by Forum Mathematicum.
Go to publication

2021 year
Authors: Positselski L., Šťovíček J.

The tilting-cotilting correspondence. Internat. Math. Research Notices 2021, #1, p.189-274.
Go to publication

2021 year
Authors: Positselski L.

Contramodules. Electronic preprint arXiv:1503.00991 [math.CT], 94 pp. Accepted by Confluentes Mathematici.
Go to publication

2020 year
Authors: Kikot S., Shapirovsky I., Zolin E.

S. Kikot, I. Shapirovsky, and E. Zolin. Modal logics with transitive closure: completeness, decidability, filtration. In Advances in Modal Logic, volume 13, pages 369388, 2020. ISBN 978-1-84890-341-8. https://arxiv.org/pdf/2011.02205.pdf

2020 year
Authors: Panyushev D.

Casimir elements associated with Levi subalgebras of simple Lie algebras and their applications, Advances in Math., 374 (2020), Article 107390
Go to publication

2020 year
Authors: Panyushev D., Yakimova O.

Takiff algebras with polynomial rings of symmetric invariants, Transformation Groups, 25, no.2 (2020), 609--624
Go to publication

2020 year
Authors: Lieberman M., Positselski L., Rosický J., Vasey S.

Cofibrant generation of pure monomorphisms. Journal of Algebra 560 (2020), p.1297-1310.
Go to publication

2020 year
Authors: Panyushev D., Yakimova O.

Poisson-commutative subalgebras and complete integrability on non-regular coadjoint orbits and flag varieties, Math. Zeitschrift, 295 (2020), 101-127.
Go to publication

2020 year
Authors: Panyushev D.

Glorious pairs of roots and abelian ideals of a Borel subalgebra, J. Algebraic Combinatorics, 52 (2020), 505-525
Go to publication

2020 year
Authors: Panyushev D.

Abelian ideals of a Borel subalgebra and root systems, II, Algebras and Representation Theory, 23, no.4 (2020), 1487-1498
Go to publication

2020 year
Authors: Positselski L.

Relative nonhomogeneous Koszul duality. Electronic preprint arXiv:1911.07402 [math.RA], 220 pp. To appear in the Frontiers in Mathematics book series of Birkhauser/Springer Switzerland.
Go to publication

2020 year
Authors: Bazzoni S., Positselski L.

Matlis category equivalences for a ring epimorphism. Journ. of Pure and Appl. Algebra 224 #10 (2020), 106398, 25 pp.
Go to publication

2020 year
Authors: I. D., Shapirovsky I.

D.I. Saveliev and I.B. Shapirovsky. On modal logics of model-theoretic relations. Studia Logica}, 108(5):989--1017. ArXiv: https://arxiv.org/abs/1804.09810.
Go to publication

2020 year
Authors: Positselski L.

Flat ring epimorphisms of countable type. Glasgow Math. Journ. 62 (2020), #2, p.383-439.
Go to publication

2020 year
Authors: Positselski L., Slávik A.

Flat morphisms of finite presentation are very flat. Annali di Matematica Pura ed Applicata 199 (2020), #3, p.875-924.
Go to publication

2020 year
Authors: Positselski L.

Pseudo-dualizing complexes and pseudo-derived categories. Rendiconti Seminario Matematico Univ. Padova 143 (2020), p.153-225.
Go to publication

2020 year
Authors: Positselski L.

Smooth duality and co-contra correspondence. Journ. of Lie Theory 30 (2020), #1, p.85-144.
Go to publication

2019 year
Authors: Panyushev D., Yakimova O.

Semi-direct products involving Sp_{2n} or Spin_n with free algebras of symmetric invariants, In: M. Gorelik, V. Hinich, A. Melnikov (Eds.): ``Representations and Nilpotent Orbits of Lie Algebraic Systems: In Honour of the 75th Birthday of Tony Joseph"", Progress in Math. 330, Basel Birkhäuser 2019, 441-470.
Go to publication

2019 year
Authors: Alekseevsky D.

D.V.Alekseevsky, I. Chrysikos, A. Finno, A. Raffero, Homogeneous 8-manifolds admitting invariant Spin(7)-structure, arXiv:1904.00643, 25 pages
Download (433.1 KB)

2019 year
Authors: Hrbek M., Positselski L., Slávik A.

Countably generated flat modules are quite flat. Electronic preprint arXiv:1907.00356 [math.AC], 17 pp. Accepted by Journal of Commutative Algebra.
Go to publication

2019 year
Authors: Alekseevsky D.

D.V. Alekseevsky, Conformal model of hypercolumns in V1 cortex and Moebius group. Application to the visual stability problem, 8p. Download (148.7 KB)
Download (202.7 KB)

2019 year
Authors: Shapirovsky I.

Modal logics of finite direct powers of $\omega$ have the finite model property. arXiv: https://arxiv.org/abs/1903.04614, 2019.
Go to publication

2019 year
Authors: Adámek J., Brooke-Taylor A., Campion T., Positselski L., Rosický J.

Colimit-dense subcategories. Commentationes Mathematicae Universitatis Carolinae 60 (2019), #4, p.447-462.
Go to publication

2019 year
Authors: Panyushev D., Yakimova O.

Nilpotent subspaces and nilpotent orbits, J. Austral. Math. Soc., 106 (2019), 104-126
Go to publication

2019 year
Authors: Positselski L., Šťovíček J.

Exactness of direct limits for abelian categories with an injective cogenerator. Journ. of Pure and Appl. Algebra 223 (2019), #8, p.3330-3340.
Go to publication

2019 year
Authors: Bazzoni S., Positselski L.

S-almost perfect commutative rings. Journ. of Algebra 532 (2019), p.323-356.
Go to publication

2019 year
Authors: Positselski L., Šťovíček J.

Infinity-tilting theory. Pacific Journ. of Math. 301 (2019), #1, p.297-334.
Go to publication

2019 year
Authors: Positselski L., Slávik A.

On strongly flat and weakly cotorsion modules. Math. Zeitschrift 291 (2019), #3-4, p.831-875.
Go to publication

2019 year
Authors: Positselski L.

Weakly curved A-infinity algebras over a topological local ring. Mémoires de la Société Mathématique de France 159 (2018), vi+206 pp.
Go to publication

:    Page: 1 2345 ... 1011121314
Search for publications
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site